Hokkaido Mathematical Journal

Doubly nonlinear Cahn-Hilliard-Gurtin equations

A. MIRANVILLE and S ZELIK

Full-text: Open access

Abstract

Our aim in this article is to study the long time behavior, in terms of finite-dimensional attractors, of doubly nonlinear Cahn-Hilliard type equations. In particular, we prove the existence of an exponential attractor. We also study the continuity of exponential attractors when the equations converge to the usual Cahn-Hilliard equation.

Article information

Source
Hokkaido Math. J., Volume 38, Number 2 (2009), 315-360.

Dates
First available in Project Euclid: 21 July 2009

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1248190081

Digital Object Identifier
doi:10.14492/hokmj/1248190081

Mathematical Reviews number (MathSciNet)
MR2522918

Zentralblatt MATH identifier
1191.35068

Subjects
Primary: 35B41: Attractors
Secondary: 35B45: A priori estimates 35K65: Degenerate parabolic equations

Keywords
Doubly nonlinear Cahn-Hilliard-Gurtin equations dissipativity global attractor exponential attractor

Citation

MIRANVILLE, A.; ZELIK, S. Doubly nonlinear Cahn-Hilliard-Gurtin equations. Hokkaido Math. J. 38 (2009), no. 2, 315--360. doi:10.14492/hokmj/1248190081. https://projecteuclid.org/euclid.hokmj/1248190081


Export citation